# SDR ZB0R201100002

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Aircraft: N6NS
- Make and model: Piper PA-28-181
- Aircraft serial: 287990206
- Aircraft time: 3,898 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shaft
- Part number: 6524600
- Condition: Worn
- Location: Stabilator
- Part time: 3,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND STABILATOR TRIM BARREL AND SHAFT WORN BEYOND LIMITS. PARTS REPLACED WITH NEW.
